# SDR FDEA201505221618

- Difficulty date: May 22, 2015
- Submitted: May 22, 2015
- Operation: Air carrier
- Aircraft: N650FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 726
- Aircraft time: 297 hours, 15,864 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Part number: A53275341202
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDCC FRAME 58 -Y700 SUSPECTED CRACK ON CROSSBEAM DID HFEC INSPECTION OF THE AFFECTED AREA IAW NTM 51-10-08, FOUND A CRACK ABOUT 8MM IN LENGTH.   REPAIRED THE CRACKED CROSSBEAM IAW EA 6-5310-T0317748 PT 1.  MAJOR REPAIR IAW GMM 6-2-100.
